# SDR CALA0700043

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 32,165 hours, 10,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2107
- Condition: Cracked
- Location: Ws 425.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8" CRACK IN LT WING FIXED LEADING EDGE SKIN PANEL UPPER SURFACE AT WS 425.5.  PERFORMED OPERATION 04 OF EA 5731-01010 AND REPAIRED CRACKED AREA IAW SRM 51-70-17 AND ATTACHED LAYUP PROCEDURE WORK CARD (COMPOSITE REPAIR WITHOUT CORE REPLACEMENT).
